| Catalog Number |
60320010100 |
| Medical Device Problem Code |
Measurement System Incompatibility (2982)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that outside of surgery, the ats 3200 flutters when using blue side and does not maintain consistent pressure.The pressure setting did not match the actual pressure it was set to.When set at 250 it fluctuated between 225-270.The unit fluctuated while inflated.The device was utilizing ac wall power (plugged in) when the customer experienced this behavior.There was no patient involvement.Due diligence is complete, no further information is available.
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.The following sections were updated/corrected: b4, b5, d4, g3, g6, h2, h3, h4, h6, h11.Review of the most recent repair record identified no repairs related to the reported event.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information available.